MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; PULMONIC VALVED CONDUIT

MEDTRONIC HEART VALVES DIVISION CONTEGRA; PULMONIC VALVED CONDUIT
Model Number 200H14
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); Pulmonary Valve Insufficiency/ Regurgitation (4452)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 4 years and 8 months post implant of this 14mm pulmonary valved conduit in a (b)(6) pediatric patient, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve due to stenosis and moderate regurgitation.No additional adverse patient effects were reported.

Brand Name
CONTEGRA
Common Device Name
PULMONIC VALVED CONDUIT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
toni o'doherty
parkmore business park west
galway 
EI  
091708734
MDR Report Key13169902
Report Number2025587-2022-00021
Device Sequence Number19959679
Product Code MWH
UDI-Device Identifier00643169616905
UDI-Public00643169616905
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2019
Device Model Number200H14
Device Catalogue Number200H14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/05/2022
Date Device Manufactured04/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age5 YR
Patient SexMale
Patient Weight16 KG